# SDR DALA2024062406443

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 8,036 hours, 923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 DOOR 3R "DOOR BOTTLE EMERGENCY EXIT" PRESSURE LOW. CORRECTIVE ACTION: SERVICE DOOR BOTTLE PER A330 AMM 52-15. (6040414)
